# SDR YENA2023090101021

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 030
- Aircraft time: 45,069 hours, 29,319 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SEAT TRACK (RH) BTW FR 79 AND FR 81 Y -100 REFERENCE TOMX NRC# 00173; REMOVED CORROSION FROM SEAT TRACK (RH) BTW FR79 AND FR81 AT Y-100 FOUND TO BE OUT OF LIMITS PER EMB 190-SRM 53-23-10/AD51. REMOVED AND REPLACED SEAT RACK IAW SRM 51-41-02, SRM 51-43-03 AND SRM 51-43-04 REF TOMX NRC# 00173 FOR ALL WORK ACCOMPLISHED.
